Convergence in the generalized sense relative to Banach algebras of operators and in LMC-algebras

Volume 115 / 1995

Bruce A. Barnes Studia Mathematica 115 (1995), 87-103 DOI: 10.4064/sm-115-1-87-103


The notion of convergence in the generalized sense of a sequence of closed operators is generalized to the situation where the closed operators involved are affiliated with a Banach algebra of operators. Also, the concept of convergence in the generalized sense is extended to the context of a LMC-algebra, where it applies to the spectral theory of the algebra.


  • Bruce A. Barnes

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image